# SDR FDEA201512194035

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327118400300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD 262RF, IS CRACKED AND DELAMINATED ON LOWER SKIN.  FABRICATED NEW PANEL 262 RF ON T15 177656 IAW DWG SRZ-25-005 REV L CLASSIFIED AS MAJOR CAT A REPAIR
